Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 235, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Sep 1, 2014, 9:41 PM CDT for Labette County, Montgomery County, Kansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2014, 9:41 PM CDT (02:41 UTC)
- Expired
- Sep 1, 2014, 10:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Labette County, KS, Montgomery County, KS
The radar
The Tulsa radar (KINX), 98 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 1, 3:33 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2037 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1123 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 13.0
The text
As transmitted, in the capitals the NWS used until 2016.
779
WUUS53 KICT 020241
SVRICT
KSC099-125-020330-
/O.NEW.KICT.SV.W.0235.140902T0241Z-140902T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
941 PM CDT MON SEP 1 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LABETTE COUNTY IN SOUTHEAST KANSAS...
SOUTHEASTERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS...
* UNTIL 1030 PM CDT
* AT 939 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COFFEYVILLE TO 9 MILES SOUTHEAST OF WANN TO 20 MILES
SOUTH OF HULAH...AND MOVING EAST AT 30 MPH. THIS WARNING REPLACES
THE PREVIOUS WARNING IN EFFECT FOR MONTGOMERY COUNTY.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COFFEYVILLE...EDNA...BARTLETT...CHETOPA...COFFEYVILLE AIRPORT AND
ANGOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3699 9508 3700 9580 3710 9577 3712 9507
TIME...MOT...LOC 0240Z 267DEG 25KT 3702 9567 3681 9571
3664 9596
HAIL...0.88IN
WIND...60MPH
$$
BILLINGS WRIGHT1 follow-up statement
865
WWUS53 KICT 020304
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1004 PM CDT MON SEP 1 2014
KSC125-020315-
/O.CAN.KICT.SV.W.0235.000000T0000Z-140902T0330Z/
MONTGOMERY KS-
1004 PM CDT MON SEP 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3711 9552 3711 9507 3699 9508 3700 9552
TIME...MOT...LOC 0305Z 273DEG 42KT 3701 9535 3680 9539
3663 9564
$$
KSC099-020330-
/O.CON.KICT.SV.W.0235.000000T0000Z-140902T0330Z/
LABETTE KS-
1004 PM CDT MON SEP 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
LABETTE COUNTY UNTIL 1030 PM CDT...
AT 1002 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EDNA TO 18 MILES SOUTH OF EDNA TO 21 MILES SOUTH OF
WANN...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BARTLETT AND CHETOPA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3711 9552 3711 9507 3699 9508 3700 9552
TIME...MOT...LOC 0305Z 273DEG 42KT 3701 9535 3680 9539
3663 9564
HAIL...0.88IN
WIND...60MPH
$$
BILLINGS WRIGHTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 6:13 PM CDT, 3 hours 28 minutes earlier.
Area forecast discussion, Sep 1, 6:13 PM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 613 PM CDT MON SEP 1 2014 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SYNOPSIS... ISSUED AT 236 PM CDT MON SEP 1 2014 WATER VAPOR IMAGERY SHOWS ONE SHORTWAVE TROUGH LIFTING OVER THE WESTERN GREAT LAKES WITH ANOTHER PIECE OF ENERGY TRACKING SOUTHEAST OUT OF CENTRAL WY. AT THE SURFACE...THE SYNOPTIC COLD FRONT EXTENDS FROM EASTERN MO TO NEAR KICT AND FINALLY INTO THE OK PANHANDLE. AN OUTFLOW BOUNDARY...FROM EARLY MORNING CONVECTION...STRETCHES FROM NEAR KAVK TO KPNC AND TO JUST NORTH OF TULSA. THIS FEATURE HAS BEEN VERY SLOWLY LIFTING NORTH AND IS VERY EVIDENT ON VISIBLE SATELLITE IMAGERY. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 236 PM CDT MON SEP 1 2014 THE BEST POTENTIAL FOR DAYTIME SURFACE BASED STORMS LOOKS TO BE ALONG THE OUTFLOW THAT IS LIFTING SLOWLY NORTH OUT OF NORTHERN OK WITH SE KS LOOKING FAIRLY STABLE WITH PLENTY OF LOW CLOUDS. ANOTHER FAVORABLE AREA MAY BE SE OF PRATT...WHERE THE OUTFLOW BOUNDARY AND SYNOPTIC COLD FRONT INTERSECT. BETTER CONVECTIVE COVERAGE LOOKS TO BE JUST AFTER DARK AS MOISTURE TRANSPORT AND ISENTROPIC LIFT INCREASES IN THE 310-315K LAYER...ESPECIALLY SOUTHEAST OF THE KS TURNPIKE. ANY STORM LATE THIS AFTERNOON OR TONIGHT WILL HAVE A GOOD CHANCE OF BECOMING SEVERE WITH 0-6KM SHEAR IN THE 45-55KT RANGE AND PLENTY OF INSTABILITY...EVEN IN AN ELEVATED LAYER. GOLF BALL TO HEN EGG SIZE HAIL WILL BE LIKELY WITH THE STRONGER STORMS THIS EVENING. DID GO AHEAD AND THROW A FEW COUNTIES IN A FLASH FLOOD WATCH OVER SE KS. CONFIDENCE IS LOWER ON THE NORTHERN EXTENT OF THE WATCH BUT MANY OF THOSE COUNTIES RECEIVED HEAVY RAIN EARLY THIS MORNING...SO WON'T TAKE NEARLY AS MUCH. WE WILL GET BACK TO ZONAL FLOW ON TUE AS THE UPPER IMPULSE QUICKLY MOVES INTO THE OHIO VALLEY. EVEN THOUGH IT WILL BE FAIRLY WEAK...SOME MOISTURE TRANSPORT AND THETA-E ADVECTION REMAINS OVER SOUTHERN KS ON TUE WHICH MAY LEAD TO SOME LINGERING SHOWERS AND STORMS...ESPECIALLY DURING THE MORNING HOURS. A MUCH MORE IMPRESSIVE ELEVATED CONVECTION SIGNAL ARRIVES FOR TUE NIGHT WITH GOOD MODEL AGREEMENT IN A LARGE AREA OF STRONG 850-700MB MOISTURE TRANSPORT...ESPECIALLY OVER THE EASTERN HALF OF THE FORECAST AREA. THIS ACTIVITY WILL QUICKLY PUSH EAST LEAVING DRY AND WARMER CONDITIONS FOR WED. .LONG TERM...(THURSDAY THROUGH MONDAY) ISSUED AT 236 PM CDT MON SEP 1 2014 BY THUR BOTH THE ECMWF AND GFS AGREE ON A SHORTWAVE TRACKING ACROSS MANITOBA WITH ANOTHER IMPULSE OVER THE PACIFIC NW. BOTH OF THESE FEATURES WILL CONTINUE TRACKING EAST THROUGH THUR NIGHT. THIS WILL RESULT IN A COLD FRONT MAKING ITS WAY SOUTH ACROSS THE CENTRAL PLAINS AND EVENTUALLY INTO CENTRAL KS BY FRI. THIS WILL KEEP MODERATE RAIN CHANCES ACROSS THE ENTIRE AREA FOR THE FRI-SAT TIME FRAME. CONFIDENCE BEYOND SAT DROPS OFF QUICKLY AS THE ECMWF AND GFS START TO DIVERGE. THE GFS IS MUCH AGGRESSIVE IN DIGGING A TROUGH OVER THE WESTERN CONUS COMPARED TO THE ECMWF WHICH LEADS TO THE GFS BEING STRONGER WITH RETURN FLOW OVER THE PLAINS AND THUS A WETTER SOLUTION. BELOW NORMAL TEMPS ARE EXPECTED THIS WEEKEND WITH THE COLD FRONT IN THE AREA WITH A WARMING TREND TO START THE WORK WEEK. LAWSON && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 609 PM CDT MON SEP 1 2014 CONVERGENCE BOUNDARIES EXTENDING ACROSS SOUTH CENTRAL THROUGH EAST CENTRAL KS WILL BE THE FOCUS FOR STRONG-SEVERE STORM DEVELOPMENT THIS EVENING. WILL CARRY TEMPO TSRA AT ICT AND CNU TERMINALS THIS EVE...WITH NO THUNDER MENTION FURTHER NORTH INTO CENTRAL KS. THIS ACTIVITY MAY SHIFT SOUTHEAST INTO FAR SOUTHEAST KS AND NORTHERN OKLAHOMA BY 06Z. OTHER ISOLATED-WIDELY SCATTERED TSRA MAY DEVELOP LATE TONIGHT ACROSS SOUTHERN KS/NORTHERN OK...WITH ADDITIONAL ISENTROPIC LIFT/MOISTURE TRANSPORT OCCURRING. WITH LIGHT/VARIABLE WINDS AND DEWPOINTS FAIRLY HIGH IN MOST OF THE AREA...AREAS OF EARLY MORNING MVFR/IFR CIGS/VSBYS APPEAR POSSIBLE ESPECIALLY IN CENTRAL KS. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 69 90 71 95 / 40 20 30 10 HUTCHINSON 66 88 71 95 / 30 20 30 10 NEWTON 66 89 70 94 / 30 20 30 10 ELDORADO 68 89 71 94 / 40 20 30 20 WINFIELD-KWLD 71 89 72 94 / 50 30 30 10 RUSSELL 62 87 69 96 / 10 10 20 10 GREAT BEND 63 87 69 95 / 10 10 20 10 SALINA 64 87 71 95 / 10 10 40 20 MCPHERSON 65 87 70 94 / 20 10 30 10 COFFEYVILLE 70 88 72 92 / 70 40 30 20 CHANUTE 69 88 71 92 / 70 30 40 20 IOLA 68 88 70 92 / 60 20 40 20 PARSONS-KPPF 70 88 72 92 / 70 40 30 20 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR KSZ071-072-094>096- 098>100. &&
Hazardous weather outlook, Sep 1, 6:57 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 657 PM CDT MON SEP 1 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-030000- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 657 PM CDT MON SEP 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE STORMS WILL CONTINUE TO DEVELOP ALONG A SLOW MOVING COLD FRONT THIS EVENING...MAINLY ACROSS SOUTHERN AND SOUTHEAST KANSAS AND SPREAD EAST OVERNIGHT. THE PRIMARY THREATS WILL BE HAIL UP TO BASEBALL SIZE AND DAMAGING WINDS TO 70 MPH. A BRIEF TORNADO OR TWO IS POSSIBLE THROUGH MID EVENING. LOCALLY HEAVY RAINFALL MAY ACCOMPANY THESE STORMS ALSO...THEREFORE A FLOOD WATCH IS IN EFFECT FOR SOUTHEAST KANSAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW STRONG STORMS MAY LINGER THROUGH THE MORNING HOURS OVER MAINLY SOUTH CENTRAL AND SOUTHEAST KANSAS. MORE NUMEROUS STORMS ARE EXPECTED TUESDAY NIGHT FOR MUCH OF THE AREA WITH THE STRONGER STORMS PRODUCING NICKEL SIZE HAIL AND WINDS TO 50 MPH. HEAT INDICES WILL HOVER NEAR 100 DEGREES ON WEDNESDAY AFTERNOON FOR SOUTHERN KANSAS. A COLD FRONT WILL MOVE INTO THE AREA LATE THURSDAY OR FRIDAY BRINGING ANOTHER THREAT OF STRONG STORMS TO THE AREA THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAYBE NEEDED THIS EVENING FOR SOUTHERN AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Sep 1, 8:31 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
831 PM CDT MON SEP 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TORNADO SSE CEDAR VALE 37.11N 96.50W
09/01/2014 CHAUTAUQUA KS LAW ENFORCEMENT
TORNADO REPORTED BY CHIEF OF POLICE AND DEPUTIES IN CEDAR
VALE.
&&
JMRSpecial weather statement, Sep 1, 8:31 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
831 PM CDT MON SEP 1 2014
KSZ095-099-020200-
MONTGOMERY-WILSON-
831 PM CDT MON SEP 1 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS...
SOUTHERN WILSON COUNTY IN SOUTHEAST KANSAS...
* UNTIL 900 PM CDT
* AT 829 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF FREDONIA...OR
28 MILES SOUTHWEST OF CHANUTE...MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEODESHA AND SYCAMORE.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
&&
LAT...LON 3727 9556 3737 9597 3749 9596 3756 9594
3749 9552 3727 9552
TIME...MOT...LOC 0131Z 284DEG 32KT 3745 9586
BILLINGS WRIGHTLocal storm report, Sep 1, 8:36 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
836 PM CDT MON SEP 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 2 S ARKANSAS CITY 37.04N 97.04W
09/01/2014 E1.00 INCH COWLEY KS TRAINED SPOTTER
RELAYED BY EM.
&&
JMRLocal storm report, Sep 1, 8:47 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
847 PM CDT MON SEP 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TORNADO 7 SE CEDAR VALE 37.03N 96.41W
09/01/2014 CHAUTAUQUA KS EMERGENCY MNGR
TORNADO WAS REPORTED 7 MILES SOUTHEAST OF CEDAR VALE VIA
EMERGENCY MANAGEMENT.
&&
JMCLocal storm report, Sep 1, 8:48 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
848 PM CDT MON SEP 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST 4 S CEDAR VALE 37.04N 96.50W
09/01/2014 E80 MPH CHAUTAUQUA KS TRAINED SPOTTER
ESTIMATED 70 TO 80 MPH.
&&
JMRSpecial weather statement, Sep 1, 8:59 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
859 PM CDT MON SEP 1 2014
KSZ096-100-020230-
LABETTE-NEOSHO-
859 PM CDT MON SEP 1 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN LABETTE COUNTY IN SOUTHEAST KANSAS...
SOUTHEASTERN NEOSHO COUNTY IN SOUTHEAST KANSAS...
* UNTIL 930 PM CDT
* AT 857 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR PARSONS...MOVING NORTHEAST AT
30 MPH.
* LOCATIONS IMPACTED INCLUDE...
ST. PAUL AND SOUTH MOUND.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
&&
LAT...LON 3717 9528 3739 9540 3758 9509 3757 9508
3739 9508 3738 9507 3721 9507
TIME...MOT...LOC 0159Z 243DEG 24KT 3733 9525
BILLINGS WRIGHTThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 7:00 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 45 min |
| Sep 1, 7:01 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 44 min |
| Sep 1, 7:18 PM CDT | Special Weather Statement | ICT | Neosho | 27 min |
| Sep 1, 7:27 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 48 min |
| Sep 1, 7:28 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chautauqua, Cowley, Elk | 47 min |
| Sep 1, 7:41 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 49 min |
| Sep 1, 7:43 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 37 min |
| Sep 1, 7:44 PM CDT | Special Weather Statement | ICT | Labette | 31 min |
| Sep 1, 7:47 PM CDT | Special Weather Statement | ICT | Montgomery | 28 min |
| Sep 1, 8:02 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 43 min |
| Sep 1, 8:08 PM CDT | Tornado Warning | ICT | Chautauqua, Cowley | 37 min |
| Sep 1, 8:14 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 16 min |
| Sep 1, 8:17 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 43 min |
| Sep 1, 8:18 PM CDT | Special Weather Statement | ICT | Greenwood | 27 min |
| Sep 1, 8:29 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 46 min |
| Sep 1, 8:30 PM CDT | Special Weather Statement | ICT | Sumner | 30 min |
| Sep 1, 8:31 PM CDT | Special Weather Statement | ICT | Wilson | 29 min |
| Sep 1, 8:33 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 27 min |
| Sep 1, 8:39 PM CDT | Tornado Warning | ICT | Chautauqua, Cowley | 36 min |
| Sep 1, 8:59 PM CDT | Special Weather Statement | ICT | Labette | 31 min |
| Sep 1, 9:12 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 33 min |
| Sep 1, 9:14 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 28 min |
| Sep 1, 9:43 PM CDT | Special Weather Statement | ICT | Greenwood | 32 min |
| Sep 1, 9:48 PM CDT | Areal Flood Warning | ICT | Labette | 12 hr |
| Sep 1, 9:49 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 41 min |
| Sep 1, 9:56 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 49 min |
| Sep 1, 10:08 PM CDT | Special Weather Statement | ICT | Butler | 37 min |
| Sep 1, 10:15 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 30 min |
| Sep 1, 10:27 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 16 min |
| Sep 1, 11:42 PM CDT | Special Weather Statement | ICT | Elk | 33 min |
| Sep 1, 11:46 PM CDT | Special Weather Statement | ICT | Greenwood | 29 min |
| Sep 2, 12:16 AM CDT | Special Weather Statement | ICT | Harper | 44 min |
| Sep 2, 12:20 AM CDT | Special Weather Statement | ICT | Labette | 25 min |
| Sep 2, 12:21 AM CDT | Special Weather Statement | ICT | Greenwood | 24 min |
| Sep 2, 12:23 AM CDT | Special Weather Statement | ICT | Chautauqua | 37 min |
| Sep 2, 12:41 AM CDT | Special Weather Statement | ICT | Montgomery | 49 min |
| Sep 2, 12:48 AM CDT | Special Weather Statement | ICT | Cowley | 27 min |
| Sep 2, 12:51 AM CDT | Special Weather Statement | ICT | Elk | 24 min |
| Sep 2, 1:02 AM CDT | Special Weather Statement | ICT | Sumner | 28 min |
| Sep 2, 1:03 AM CDT | Special Weather Statement | ICT | Sumner | 27 min |
| Sep 2, 1:05 AM CDT | Special Weather Statement | ICT | Chautauqua | 40 min |
| Sep 2, 1:19 AM CDT | Areal Flood Warning | ICT | Montgomery | 19 hr |
| Sep 2, 1:22 AM CDT | Special Weather Statement | ICT | Elk | 53 min |
| Sep 2, 1:26 AM CDT | Special Weather Statement | ICT | Labette | 49 min |
| Sep 2, 1:43 AM CDT | Special Weather Statement | ICT | Elk | 47 min |
| Sep 2, 2:10 AM CDT | Areal Flood Warning | ICT | Labette | 8 hr |
| Sep 2, 3:59 AM CDT | Flash Flood Warning | ICT | Montgomery | 6 hr |
| Sep 2, 4:15 AM CDT | Special Weather Statement | ICT | Harper | 30 min |
| Sep 2, 6:13 AM CDT | River Flood Warning | ICT | Rice | 19 hr |
| Sep 2, 8:58 AM CDT | Areal Flood Warning | ICT | Labette | 11 hr |
| Sep 2, 10:50 AM CDT | Areal Flood Warning | ICT | Rice | 24 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.